# SDR SWIA2020030549026

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LH WING LOWR PLANK ACCES HOLE PITTING WAS FOUND (550BB)  (C CHECK) RO 3/2/2020    ACCOMPLISHED REPAIR OF LH WING LOWER PLANK ACCESS PANEL LANDING 550BB IAW REO REV. BLEND FOUND INSIDE OF CRITICAL AREA. ORIGINAL .182, REMOVED .002, REMAINING .180 CONTIUNED MONITORING REQUIRED. BOND CHECK GOOD, LEAK CHECK GOOD. PIN POINT MIC AV8098 DEC 20, EDDY CURRENT AV 8958 JUL 20 ULTRASONIC AV8959 JUL 20, TACH AV 1335 JUL 20, REGULATOR AG1157 OCT 20, MILLIOHMETER AV 6346 AUG 20, TORQUE WRENCH AV7330 NOV 20
